Inscriere cercetatori

Site nou !

Daca nu va puteti recupera parola (sau aveti alte probleme), scrieti-ne la pagina de contact. Situl vechi se gaseste la adresa old.ad-astra.ro

Facebook

A numerical approach to degenerate parabolic equations

Domenii publicaţii > Matematica + Tipuri publicaţii > Articol în revistã ştiinţificã

Autori: I.S. Pop, W.A. Yong

Editorial: Numerische Mathematik, 92(2), p.357-381, 2002.

Rezumat:

In this work we propose a numerical approach to solve some kind of degenerate parabolic equations. The underlying idea is based on the maximum principle. More precisely, we locally perturb the (initial and boundary) data instead of the nonlinear diffusion coefficients, so that the resulting problem is not degenerate. The efficiency of this method is shown analytically as well as numerically. The numerical experiments show that this new approach is comparable with the existing ones.

Cuvinte cheie: degenerate parabolic equations, maximum principle, discretization, error estimates

URL: http://link.springer.de/link/service/journals/00211/index.htm